Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Nov 22, 2013, 5:39 PM CST for Cameron County, Willacy County, Texas. It was in force for 81 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 22, 2013, 5:39 PM CST (23:39 UTC)
- Expired
- Nov 22, 2013, 7:00 PM CST
- In force
- 81 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cameron County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 32 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 22, 5:40 PM CST | FLASH FLOOD | 2 W Harlingen, TX | CAMERON COUNTY SHERIFF REPORTED 5-6 INCHES IN PRIMERA ALMOST INTO RESIDENTIAL HOMES |
| Nov 22, 5:45 PM CST | FLASH FLOOD | Harlingen, TX | CAMERON COUNTY SHERIFF OFFICE REPORTED WATER OVER A LOWER BRIDGE ON BREEDLOVE STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.7 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2531 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WGUS54 KBRO 222339
FFWBRO
TXC061-489-230100-
/O.NEW.KBRO.FF.W.0008.131122T2339Z-131123T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
539 PM CST FRI NOV 22 2013
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...HARLINGEN...VALLEY INTERNATIONAL
AIRPORT...SAN BENITO...PRIMERA...RIO HONDO...RANGERVILLE...
LASANA.
SOUTH CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITIES OF...PORFIRIO...SANTA MONICA...LOS
COYOTES.
* UNTIL 700 PM CST
* AT 534 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED TORRENTIAL RAIN OF 2 TO 4 INCHES PER HOUR FROM
CONTINUED HEAVY THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER
THE WARNING AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF LOW LYING AREAS AND
INTERSECTIONS. POOR DRAINAGE AREAS ARE MOST AT RISK. DO NOT DRIVE
THROUGH FLOODED ROADS!
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2596 9759 2596 9761 2601 9765 2602 9770
2602 9776 2603 9779 2605 9780 2604 9781
2605 9785 2627 9780 2643 9770 2650 9745
2593 9755 2593 9757
$$
TOMASELLI3 follow-up statements
830
WGUS74 KBRO 222359
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
559 PM CST FRI NOV 22 2013
TXC061-489-230100-
/O.CON.KBRO.FF.W.0008.000000T0000Z-131123T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-WILLACY TX-
559 PM CST FRI NOV 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WILLACY
AND WESTERN CAMERON COUNTIES UNTIL 700 PM CST...
AT 540 PM CST...THE CAMERON COUNTY SHERIFFS DEPARTMENT REPORTED 5 TO
6 INCHES OF WATER IN PRIMERA THAT WAS ALMOST IN RESIDENTIAL HOMES.
AND AT 545 PM CST...THE CAMERON COUNTY SHERIFFS DEPARTMENT ALSO
REPORTED WATER OVER A LOWER BRIDGE ON BREEDLOVE STREET IN NORTH
HARLINGEN.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
LOCATIONS IN THE WARNING INCLUDE...HARLINGEN...VALLEY INTERNATIONAL
AIRPORT...SAN BENITO...PRIMERA...RIO HONDO...RANGERVILLE...LASANA...
PORFIRIO...SANTA MONICA...AND LOS COYOTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BROWNSVILLE.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2596 9759 2596 9761 2601 9765 2602 9770
2602 9776 2603 9779 2605 9780 2604 9781
2605 9785 2627 9780 2643 9770 2650 9745
2593 9755 2593 9757
$$
TOMASELLI051
WGUS74 KBRO 230032
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
632 PM CST FRI NOV 22 2013
TXC061-489-230100-
/O.CON.KBRO.FF.W.0008.000000T0000Z-131123T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-WILLACY TX-
632 PM CST FRI NOV 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL WILLACY
AND WESTERN CAMERON COUNTIES UNTIL 700 PM CST...
AT 620 PM CST...THE HARLINGEN POLICE DEPARTMENT REPORTED FLOODING
IMPACTING THE STREETS OF POLK AVENUE AND HIGHWAY 77/INTERSTATE 69E...
PASO REAL AND 3200 HAYNE...AND TOMAS LANE AND MARK CIRCLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
LOCATIONS IN THE WARNING INCLUDE...HARLINGEN...VALLEY INTERNATIONAL
AIRPORT...SAN BENITO...PRIMERA...RIO HONDO...RANGERVILLE...LASANA...
PORFIRIO...SANTA MONICA...AND LOS COYOTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS TO RISE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2596 9759 2596 9761 2601 9765 2602 9770
2602 9776 2603 9779 2605 9780 2604 9781
2605 9785 2627 9780 2643 9770 2650 9745
2593 9755 2593 9757
$$
TOMASELLI249
WGUS74 KBRO 230056
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
656 PM CST FRI NOV 22 2013
TXC061-489-230111-
/O.EXP.KBRO.FF.W.0008.000000T0000Z-131123T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-WILLACY TX-
656 PM CST FRI NOV 22 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
WILLACY AND WESTERN CAMERON COUNTIES WILL BE ALLOWED TO EXPIRE AT 700
PM CST...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED. WATER LEVELS HAVE RECEDED OR
WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT
AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DON'T BECOME A STATISTIC. TURN AROUND...DON'T DROWN!
&&
LAT...LON 2596 9759 2596 9761 2601 9765 2602 9770
2602 9776 2603 9779 2605 9780 2604 9781
2605 9785 2627 9780 2643 9770 2650 9745
2593 9755 2593 9757
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 22, 5:35 PM CST, 4 minutes earlier.
Area forecast discussion, Nov 22, 5:35 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 PM CST FRI NOV 22 2013
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...IFR CONDS WILL PREVAIL ACROSS MOST OF SOUTH AND DEEP
SOUTH TEXAS TONIGHT AS A COLD FRONT HAS MOVED THROUGH THE AREA AND
SHOWERS AND ISOLATED TSTORMS CONTINUE BEHIND THE FRONT. A LARGE
SHIELD OF STRATUS LIES BEHIND THE FRONT NORTHWARD THROUGH MUCH OF
TEXAS. SHOWERS WILL WIND DOWN OVERNIGHT CHANGING OVER TO A LIGHT RAIN
EVENT ON SATURDAY AS COLD AIR CONTINUES TO FILTER INTO THE REGION.
&&
.PREV DISCUSSION... /ISSUED 309 PM CST FRI NOV 22 2013/
SHORT TERM.../NOW THROUGH SATURDAY NIGHT/THE STRONG COLD FRONT
MOVING ACROSS THE CENTRAL PORTION OF THE CWA AS OF 20Z WITH NUMEROUS
SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT. IT WILL
CONTINUE TO MOVE SOUTH ACROSS THE LOWER VALLEY AROUND 2 TO 3 HRS
FROM NOW WITH CLOUD COVER BECOMING MORE OVERCAST ACROSS THE AREA.
THE TEMPERATURES WILL DROP DRASTICALLY THE REMAINDER OF THE DAY
WITH ALREADY TEMPS IN THE 50S ACROSS HEBBRONVILLE AND FALFURRIAS
AREA. BEHIND THE FRONT THE CAA WILL INCREASE DRAMATICALLY AS THE
STRONG NORTHERLY LOW LEVEL FLOW SPREADS ACROSS THE REGION HOLDING
THE TEMPS WELL BELOW CLIMO TONIGHT INTO SATURDAY. EXPECT 10 TO 15
DEGREE DROP IN TEMPERATURES TONIGHT AND STEADY REMAIN IN THE MID
40S INTO SATURDAY. ALSO THE ABUNDANT CLOUD COVER WITH LOW CEILINGS
WILL TRAP AND RETAIN THE COOLER TEMPERATURES ACROSS THE AREA WITH
LIGHT RAIN AND DRIZZLE THROUGH SATURDAY. FURTHER NORTH INTO HBV
AREA...12Z NAM SOUNDING SHOWING A FEW HOURS OF BELOW FREEZE TEMPS
IN THE PROFILE WHICH COULD DEVELOP A SOME ISOLATED GRAUPEL THAT
CAN REACH THE GROUND. CONVECTION WILL BECOME MORE STRATIFORM TYPE
TONIGHT INTO SATURDAY BECOMING LIGHT TO MODERATE AT TIMES. RAIN
ACCUMULATION WILL RANGE FROM AN INCH TO TWO INCHES WITH THE FRONT
PASSAGE AND INTO SATURDAY AN ADDITIONAL HALF INCH POSSIBLE.
AFTER THE FRONT CLEARS THROUGH AREA LATER TODAY MSL FORECAST FIELDS
INDICATES THAT COASTAL SURFACE TROUGHING WILL FORM UP ALONG THE LOWER
TX COASTLINE SUNDAY NIGHT INTO EARLY MONDAY WHICH WILL MAINTAIN GOOD
LOW LEVEL CONVERGENCE ENHANCING THE RAIN CHANCES THROUGHOUT THE
SHORT TERM PERIOD.
MET TEMP GUIDANCE APPEARS TO BE GOING COLDER THAN THE MAV AND ECMWF
GUIDANCE FOR THE POST FRONTAL TEMPS. LEAN TOWARDS THE MET GUIDANCE
ON TEMPERATURES AS IT IS ANALYZING BETTER SHALLOW COLD AIR MASS.
LONG TERM...SUNDAY THROUGH FRIDAY...A LOT GOING ON IN THE SHORT TERM AS
THE FRONT MOVES THROUGH. FOR THE LONG TERM MODEL SOLUTIONS REMAIN
VERY CLOSE IN AGREEMENT AND FORECAST IS PRETTY MUCH REHATCHED OF THE
PREVIOUS FORECAST. OVERRUNNING CONDITIONS TO PERSIST SUNDAY AND
MONDAY WITH VERY LITTLE CHANGE IN OVERNIGHT AND DAYTIME
TEMPERATURES RUNNING ABOUT 30 DEGREES BELOW NORMAL. WILL BE
WATCHING A LOW PRESSURE AREA DEVELOPING OVER THE
WESTERN/NORTHWESTERN GULF OF MEXICO MONDAY. FORECAST FOR PERIODS
OF MOD-HVY RAIN WILL BE DEPENDENT ON THE EXACT PLACEMENT OF THE
LOW. WINDS OFFSHORE IN THE COASTAL WATERS MAY BE NEAR GALE FORCE
MONDAY INTO TUESDAY AS THE LOW MOVES NORTHEAST AND THE UPPER LOW
MOVES SLOWLY EAST. RAIN COULD END AS EARLY AS MONDAY EVENING BUT
WITH THE UPPER LOW NOT DEPARTING UNTIL TUESDAY RAIN CHANCE TO
CONTINUE INDICATING A WEST TO EAST TAPERING OFF. VERY COLD
TEMPERATURES WEDNESDAY MORNING WITH VERY SLOW WARM UP WITH WINDS
REMAIN NORTH UNTIL LATER THURSDAY.
MARINE...NOW THROUGH SATURDAY...THE STRENGTH OF THE COLD AIR MASS
PUSHING IN BEHIND THIS FRONT INDICATED BY THE TIGHT PACKING OF THE
POST FRONTAL MSL FIELDS POINTS TOWARDS VERY HAZARDOUS MARINE
CONDITIONS DEVELOPING THE REMAINDER OF THE AFTERNOON. MSL FIELDS
INDICATE A VERY STRONG PGF PERSISTING ON THROUGHOUT TONIGHT AND
SATURDAY ALLOWING WINDS AND SEAS TO INCREASE. THE STRONG PGF WILL
ALSO BE ENHANCED BY THE VERY COLD AIRMASS MOVING OVER VERY WARM
SURFACE WATER TEMPS IN THE MID TO UPPER 70. A GALE WARNING IS IN
EFFECT FOR THE REMAINDER OF THE DAY THROUGH THE NIGHT. GALE
CONDITIONS OVER THE BAY WATERS WILL BE SOMEWHAT SHORT LIVED WITH SCA
CONDITIONS LIKELY CONTINUING OVER THE BAY THROUGH SATURDAY AND
SATURDAY NIGHT. EXPECT GUSTS TO NEAR GALE FORCE POSSIBLY LINGERING
ON THROUGH TONIGHT AND SATURDAY DUE TO THE STRONG AND PERSISTENT PGF
HOLDING IN PLACE THROUGHOUT THE WEEKEND.
SUNDAY THROUGH WEDNESDAY...VERY ROUGH AND UNSETTLED MARINE
CONDITIONS. SMALL CRAFT ADVISORIES WILL LIKELY BE IN EFFECT FOR
ALL OF THIS PERIOD. A GALE WARNING MAY BE REISSUED MONDAY NIGHT
INTO TUESDAY AS A LOW PRESSURE AREA FORMS OVER THE NORTHWEST GULF
OF MEXICO. LOW COULD DEEPEN INTO A GALE CENTER MONDAY NIGHT INTO
TUESDAY WITH NORTH TO NORTHWEST WINDS INCREASING ACROSS THE
COASTAL WATERS.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM CST SUNDAY FOR
GMZ130-132-135.
GALE WARNING UNTIL 6 AM CST SATURDAY FOR GMZ130-132-135.
GALE WARNING UNTIL 6 AM CST SUNDAY FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
55Hazardous weather outlook, Nov 22, 6:20 AM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 620 AM CST FRI NOV 22 2013 TXZ248>257-231200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 620 AM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. IN THE WAKE OF THIS FRONT STRONG NORTH WINDS WILL BUILD OVER THE REGION RESULTING IN A DRASTIC DROP IN TEMPERATURES. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE WEEK. COLD TEMPERATURES WITH VERY LOW WIND CHILLS ARE EXPECTED STARTING FRIDAY NIGHT AND CONTINUING THROUGH AT LEAST MONDAY. A PERSISTENT DRIZZLE WITH OCCASIONAL MODERATE RAIN IS EXPECTED AT TIMES THROUGH SATURDAY AND SUNDAY. THIS COMBINATION OF COLD TEMPERATURES...STRONG NORTH WINDS AND CLOUD COVER WILL MAKE THE TEMPERATURES FEEL LIKE THE 30S ESPECIALLY DURING THE OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-231200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 620 AM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON. IN THE WAKE OF THIS FRONT STRONG NORTH WINDS WILL BUILD OVER THE REGION. ACCORDINGLY...A GALE WARNING IS IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY NIGHT AND A SMALL CRAFT ADVISORY IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING FOR THE LAGUNA MADRE. A GALE WARNING IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS FROM THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES AND GALE WARNINGS WILL LIKELY CONTINUE ACROSS THE LOWER TEXAS BAY AND GULF WATERS THROUGHOUT MUCH OF THIS UPCOMING WEEKEND DUE TO STRONG NORTH WINDS AND ELEVATED SEAS. STRONG NORTH WINDS WILL CONTINUE AS LOW PRESSURE FORMS OVER THE WESTERN GULF OF MEXICO...AND A STRONG REINFORCING COLD FRONT IS EXPECTED ON TUESDAY. SMALL CRAFT ADVISORIES WILL ALMOST CERTAINLY BE NEEDED BEYOND THE INITIAL GALE CONDITIONS THROUGH TUESDAY NIGHT OR WEDNESDAY AND ADDITIONAL GALE CONDITIONS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Nov 22, 1:42 PM CST, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 142 PM CST FRI NOV 22 2013 TXZ250>257-222145- BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...FALFURRIAS...SARITA...RIO GRANDE CITY... ROMA...MCALLEN...EDINBURG...PHARR...MISSION...WESLACO... RAYMONDVILLE...BROWNSVILLE...HARLINGEN...PORT MANSFIELD... PORT ISABEL...SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 140 PM CST FRI NOV 22 2013 SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE DEVELOPING AHEAD AND BEHIND THE STRONG COLD FRONT CURRENTLY ALONG A PORT MANSFIELD TO MCCOOK TO NORTH OF RIO GRANDE CITY LINE. ENVIRONMENTAL CONDITIONS ARE BECOMING MORE FAVORABLE FOR SOME OF THE THUNDERSTORMS TO PRODUCE PEA SIZE HAIL. THIS ACTIVITY IS MOVING QUICKLY NORTH AT 20 TO 25 MPH WITH ANY STORMS THAT PRODUCE HAIL AMOUNTS AND DURATION WILL BE LOW. BRIEF HEAVY RAIN IS ALSO EXPECTED AS THIS ACTIVITY EXPANDS THROUGH THE AFTERNOON. RAPIDLY FALLING TEMPERATURES AND STRONG NORTH WINDS WILL ACCOMPANY THE PASSAGE OF THE FRONT. OBSERVATIONS ARE INDICATING TEMPERATURES ARE FALLING 20 DEGREES IN 20 MINUTES AND 30 DEGREES WITHIN 2 HOURS IN WAKE OF THE FRONT.
Special weather statement, Nov 22, 2:28 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 228 PM CST FRI NOV 22 2013 TXZ253>255-222115- HIDALGO-INLAND CAMERON-INLAND WILLACY- 228 PM CST FRI NOV 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA TO DIME SIZED HAIL... GUSTY WINDS OF 30 TO 40 MPH... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR... FOR THE FOLLOWING AREAS... NORTHWESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS. EASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS. CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 315 PM CST... AT 227 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...7 MILES NORTHEAST OF EDCOUCH...MOVING NORTHEAST AT 20 MPH. THIS STORM MAY APPROACH RAYMONDVILLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 59
Special weather statement, Nov 22, 2:55 PM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 255 PM CST FRI NOV 22 2013 TXZ255-257-222145- INLAND CAMERON-COASTAL CAMERON- 255 PM CST FRI NOV 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PEA TO DIME SIZED HAIL... GUSTY WINDS OF 30 TO 40 MPH... TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR... FOR THE FOLLOWING AREAS... WESTERN CAMERON COUNTY IN DEEP SOUTH TEXAS. UNTIL 345 PM CST... AT 253 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR VALLEY INTERNATIONAL AIRPORT...MOVING SOUTH AT 20 MPH. LOCATIONS IMPACTED INCLUDE... VALLEY INTERNATIONAL AIRPORT. SAN BENITO RANCHO VIEJO SAN PEDRO. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 59
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:31 AM CST | Gale Warning | BRO | 24 hr | |
| Nov 22, 4:31 AM CST | Small Craft Advisory | BRO | 5 days | |
| Nov 22, 2:36 PM CST | Severe Thunderstorm Warning | BRO | Willacy | 24 min |
| Nov 22, 3:20 PM CST | Areal Flood Advisory | BRO | Cameron, Willacy | 55 min |
| Nov 22, 3:29 PM CST | Areal Flood Advisory | BRO | Hidalgo | 61 min |
| Nov 22, 3:34 PM CST | Special Marine Warning | BRO | 56 min | |
| Nov 22, 4:13 PM CST | Areal Flood Advisory | BRO | Cameron, Willacy | 62 min |
| Nov 22, 5:18 PM CST | Areal Flood Advisory | BRO | Cameron, Willacy | 57 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.